MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYR TRY 16FR 10ML 100% SIL UM SNAP

MEDLINE INDUSTRIES, LP; 1LYR TRY 16FR 10ML 100% SIL UM SNAP
Catalog Number URO175816CS
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Update to h6: investigation findings.
 
Additional Manufacturer Narrative
According to the customer, (b)(6) 2025 after inserting the catheter it, "came out of the patient unintentionally and the balloon no longer had any liquid inside".The customer stated there were "leaks in the balloons".The customer reported that after the foley catheter insertion failed an external catheter was utilized.The customer reported the patient is now "deceased", but the patient death is "unrelated to the foley issue".The customer reported there was no serious injury related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, (b)(6) 2025 after inserting the catheter it, "came out of the patient unintentionally and the balloon no longer had any liquid inside".

Common Device Name
1LYR TRY 16FR 10ML 100% SIL UM SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23822614
Report Number1417592-2025-00719
Device Sequence Number9332072
Product Code OHR
UDI-Device Identifier10193489987577
UDI-Public10193489987577
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175816CS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale
Patient Weight90 KG